I've been on the Phen for 2 years. Prescribed by diff docs. The "diet" doc gives me the pills in his office, so the pharmacist doesn't even know I take that med. And I didn't mention it to my primary physician because I know he would tell me to "get off that crap". But I struggle so much with my weight and if I gain now it will just add to my problems. I feel like the Phen keeps me from way, way, way overeating. When I have gone without it, I eat much more. Now I see the scary drug interaction info on serotonin syndrome. Can that side effect develop at any time - or would I have had a problem by now if I were going to have that reaction? I see other people posting that they have the same doc knowingly prescribing both theses drugs. I've seen people post that they feel the Lexapro helps the Phen be a more effective appetite suppressant. I am a 44 yo female and 25 pounds overweight but otherwise healthy (good bp, good chol). Both obesity and depression run in my family and I have never taken anti-depressants before but I am having a very difficult personal situation and found the Lexapro really helps. I am having bad insomnia and nothing seems to help that - not Lunesta or Restoril (can't take Ambien, gives me a terrible "hangover". Could the insomnia be a side effect of the Lexapro and Phen combo? I just figured it was stress (terrible financial and marital difficulities..)
27 Oct 2011
Hello happygirl. Well, the insomnia most definitely can be a side effect of mixing the two, lexapro and phendimetrazine. The insomnia aside, I'd not run the risk of serotonin syndrome. say it were to occur, and whatever it was that happened could not be reversed? For sleeping, you might try trazodone, its an anti-depressant but is also prescribed for insomnia. A lot of people are satisfied taking it. Thevery best to you and please do be carefull.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I am taking phentramine 37.5 @ 1.5 pills a day and I am noticing that the effects are starting to wear off. I have been on it for 9 weeks and have ...
1 answer • 15 Oct 2009
Was on phendimetrazine 35mg. I took low dosage (dose was 4 of 35mg a day) only used 1. I don't want to take an extended release because the ...
1 answer • 20 Dec 2010
after reading the comments i am afraid to take these tabs , but i do need something to help me cope with the stress in my live at the moment , please ...
8 answers • 10 Mar 2011
Today I went to the doctor and I was on Phentermine 30mg but they did nothing for me. So she started me off on Phendimetrazine 35mg 3x day. Does ...
1 answer • 11 Jul 2013
I have been taking phendimetrazine from a docter,i get them from his office they are expensive is t?
Is there anything like them you can buy over the counter
1 answer • 13 Mar 2014